# SDR USAA2011092900013

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 70,056 hours, 31,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRING IS HANGING LOOSE UNDER SEAT ROW 11L.  MAINTENANCE SECURED LIGHT WIRING FOR SEAT 11L - OPERATIONAL CHECK NORMAL.
